Yes, you have a real rarity. The official name is orofacial Crohn's disease (meaning that it effects the oral cavity and the face). People do get orofacial symptoms alongside Crohn's in other places, but having it present only in the orofacial region is pretty atypical.
Congratulations on your persistence with the liquid diet. I'm glad it seems to be working for you. It's an treatment for Crohn's disease that is rarely used in the US but is more common elsewhere (the technical name for the all-liquid diet is total enteral nutrition). It's been tested in quite a number of clinical studies, and is very effective in small intestinal Crohn's disease, and somewhat less so in colonic Crohn's. There are only a few rare reports about its use in orofacial Crohn's, simply because that presentation of Crohn's disease is so rare, but it was effective in those cases. The benefit, as you realize, is avoiding steroids. The disadvantage is having to give up regular food for a while. It must be particularly difficult since you have to prepare food for others. Could you get the kids/fiance to trade off and handle the food preparation until you are back on a regular diet?
As far as putting up with it goes, maybe you could focus on all those nasty side effects of steroids that you aren't having to live with? Try doing something else to keep you busy until a food craving goes away, a crossword puzzle, for instance, or picking up a book, or going for a walk?
Regarding your question about reintroducing food, different doctors do it different ways. The main thing is to take it easy on how much you eat for at least the first day or two so your stomach can get used to handling solid food again. By the way, the fact that you are feeling better/more energetic, not just seeing improvement in your lip, suggest that you did have some Crohn's disease lurking elsewhere in the intestinal tract that was affecting absorption of nutrients. Absorption is probably improving as the enteral nutrition puts your disease in remission. Anyway, I hope this answers some of your concerns, and good luck with the rest of your treatment.